# SDR ASAA2015082712946

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 30,965 hours, 9,265 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S COURSE INDICATOR WINDOW ON MCP IS BLANK.  ACFT GROUNDED. OPEN
